An inequality for certain bivariate probability integrals
Biometrika · 1977 · Volume 64 · Issue 2
Abstract
SUMMARY Let μ be an arbitrary radially symmetries bivariate probability distribution oentred at O . An inequality is given comparing the probability content with respect to μ of two different polygons circumscribing the same fixed circle, centre O . The result covers a number of cases of interest for comparing the width of simultaneous confidence intervals.
Enable JavaScript for citation tools and additional paper interactions.